# SDR V0XD20160705149

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R, LONGERON AT FS 333-364 HAS CORROSION BEYOND LIMITS.  REPLACED STR 25R LONGERON AT FS 333-364 IAW SRM 51-42-06, REO 670-53-21-1310, REV DATE 2016-07-01.
